# SDR QXEA200601553

- Difficulty date: April 28, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGE INTERIOR, SEAT TRACK LEFT, OUTBOARD 85338261 FROM STATION X704.0 TO X717.0 HAS CORROSION INSIDE AND ON TOP OF CLAW PORTION.  REPAIRED IAW RD 8/4-53-884, ISSUE 2 AND HORIZON AIR EA 6-53-678.
